A new characterization of ruled real hypersurfaces in complex space forms
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 513-532
Seong Soo Ahn, Young Suk Choi, and Young Jin Suh
Dongshin University, Kyungpook National University, Kyungpook National University
Abstract : The purpose of this paper is to give another new characterization of ruled real hypersurfaces in a complex space form $M_n(c)$,$\ c{\not =}0$ in terms of the covariant derivative of its Weingarten map in the direction of the structure vector $\xi$.
Keywords : ruled real hypersurfaces, the covariant derivative, Weingarten map
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd